# SDR COMA9610379

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12006173003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED THE FUSELAGE FWD SECTION OF STRINGER 18L CORRODED.  THE STRINGER WAS REPAIRED PER AERODESIGN REPORT NR 1990-A, REV IR, DATED 11-6-96.
